# SDR DALA2022081605570

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 3,997 hours, 1,968 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND FAILED TO FLARE LANDING TO HARD LANDING. 2144,MSP MTC. LOAD 15 REPORTS VRTA OF 0305 PER A321 AMM 05-51-11 SEVERE HARD LANDING INSPECTION REQUIRED. WIP 960782. TALKED TO MC, A/C LANDED ON ALL THREE GEARS. THE TOUCHDOWN WAS STRAIGHT, FUEL LOAD LEFT WING 14040, CENTER 5680, RIGHT WING 14080 FOR A TOTAL OF 33800, DOWNLOADED DATA FROM FLIGHT DATA RECORDER. MC NOTIFIED. WIP 607080. PER MCC AMM 05-51-11-200-004B MUST BE ACCOMPLISHED, COMPLETED UP TO AND INCLUDING 4.J.1.F. WIP 425964. COMPLIED WITH PHASE 1 INSPECTION AS PER A321 AMM 05-51-11-200-004B. WIP 203387. PERFORMED SUCCESSFUL OPERATIONAL TEST/CHECK OF THE LAND CAT III CAPABILITY PER A321 AMM 22-97-00. WIP 903377. ACCOMPLISHED ER/A 601320-14 REF ORIGINAL. (LP# 8698200)
